# SDR EISA99012

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 59100801
- Condition: Corroded
- Location: Bs 137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHED OR ROUTINE C-CHECK WORK CARD, FOUND CORROSION ON FLOOR WEB AT FS 137 LBL 20 BETWEEN CAPTAINS INBOARD AND OUTBOARD SEAT TRACKS.  REMOVED CORROSION, FABRICATED DOUBLER PER SRM 53-04 FIGURE 4 AND INSTALLED PER SRM 51-30-8.  (M)
